Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 9, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 15, 2013, 2:53 AM CDT for Maverick County, Texas. It took effect at Jun 15, 2013, 4:43 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2013, 2:53 AM CDT (07:53 UTC)
- In effect from
- Jun 15, 2013, 4:43 AM CDT
- Expired
- Jun 15, 2013, 1:12 PM CDT
- In force
- 8 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 59 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rio Grande at Eagle Pass (EPPT2).
- Action stage
- 9 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
884
WGUS44 KEWX 150753
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
253 AM CDT SAT JUN 15 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
RIO GRANDE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC323-160012-
/O.NEW.KEWX.FL.W.0009.130615T1150Z-130616T0012Z/
/EPPT2.1.ER.130615T1150Z.130615T1200Z.130615T1212Z.NO/
253 AM CDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE RIVER AT EAGLE PASS.
* FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:15 AM SATURDAY THE STAGE WAS 12.8 FEET (3.9 METERS).
* FLOOD STAGE IS 16.0 FEET (4.9 METERS).
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.1 FEET (4.9 METERS) THIS MORNING. THE
RIVER WILL THEN FALL BELOW FLOOD STAGE LATER THIS MORNING. HEAVY RAIN WILL
CONTINUE IN AND NEAR EAGLE PASS FOR THE NEXT FEW HOURS.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY
PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN
LIVESTOCK IN THE RIVER CHANNEL. IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
THE FLOOD PLAIN. ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
ARE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
EAGLE PASS 9 16 12.8 SAT 02 AM 9.7 3.8 3.1 3.0 3.0
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
EAGLE PASS 3 5 3.9 SAT 02 AM 3.0 1.2 0.9 0.9 0.9
$$3 follow-up statements
805
WGUS44 KEWX 150946
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
446 AM CDT SAT JUN 15 2013
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
RIO GRANDE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC323-160346-
/O.EXT.KEWX.FL.W.0009.130615T0943Z-130616T0918Z/
/EPPT2.2.ER.130615T0843Z.130615T1800Z.130615T2118Z.NO/
446 AM CDT SAT JUN 15 2013
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE RIVER AT EAGLE PASS.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:15 AM SATURDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.1 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON OR EARLY THIS
EVENING. MODERATE OCCASIONAL HEAVY RAINS MAY OCCUR THROUGH AT LEAST
DAYBREAK AROUND EAGLE PASS...POSSIBLY LEADING TO ADDITIONAL SECONDARY RISES.
* IMPACT...AT 18.0 FEET...(5.5 METERS)...MODERATE FLOODING. MUCH OF SHELBY PARK
IS FLOODED. WATER FLOODS THE LOWEST SECTIONS OF THE GOLF COURSE. LOWLAND
FLOODING IS WELL INTO THE FLOOD PLAIN AT EAGLE PASS. ANY ACTIVITIES
OR EQUIPMENT IN THE FLOOD PLAIN WILL LIKELY BE FLOODED.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.2 FEET ON JUL 18
1976.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
EAGLE PASS 9 16 16.9 SAT 04 AM 15.9 9.8 3.8 3.4 3.3
$$905
WGUS84 KEWX 151336
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 AM CDT SAT JUN 15 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE RIVER AT EAGLE PASS AFFECTING MAVERICK COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC323-160259-
/O.EXT.KEWX.FL.W.0009.000000T0000Z-130616T0259Z/
/EPPT2.1.ER.130615T0843Z.130615T1045Z.130615T1459Z.NO/
836 AM CDT SAT JUN 15 2013
THE FLOOD WARNING CONTINUES FOR
THE RIO GRANDE RIVER AT EAGLE PASS.
* AT 08AM SATURDAY THE STAGE WAS 17.0 FEET (5.2 METERS).
* FLOOD STAGE IS 16.0 FEET (5.0 METERS).
* BANKFULL STAGE IS 9.0 FEET (3.0 METERS).
* FORECAST...THE RIVER NEAR EAGLE PASS REACHED NEAR 17.7 FEET (5.4 METERS) EARLY
THIS MORNING AND IS NOW BEGINNING TO FALL. IT SHOULD CONTINUE TO FALL SLOWLY
THROUGH OUT THE REMAINDER OF TODAY. HOWEVER, THERE ARE SCATTERED SHOWERS AND
THUNDERSTORMS IN THE REGION AND THESE SHOWERS ARE EXPECTED TO REMAIN IN THE
AREA THROUGH THE AFTERNOON.
* IMPACT...AT 18.0 FEET...(5.5 METERS)...MODERATE FLOODING. MUCH OF SHELBY PARK
IS FLOODED. WATER FLOODS THE LOWEST SECTIONS OF THE GOLF COURSE. LOWLAND
FLOODING IS WELL INTO THE FLOOD PLAIN AT EAGLE PASS. FLOODING ANY ACTIVITIES
OR EQUIPMENT IN THE FLOOD PLAIN.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
EAGLE PASS 9 16 17.0 SAT 08 AM 4.7 3.4 3.3 3.2 3.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SUN
EAGLE PASS 3 5 5.2 SAT 08 AM 1.4 1.0 1.0 1.0 1.0
$$283
WGUS84 KEWX 151812
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 PM CDT SAT JUN 15 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE RIVER AT EAGLE PASS AFFECTING MAVERICK COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC323-151842-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-130616T0259Z/
/EPPT2.1.ER.130615T0843Z.130615T1045Z.130615T1504Z.NO/
112 PM CDT SAT JUN 15 2013
FORECAST INFORMATION FOR
RIO GRANDE RIVER AT EAGLE PASS.
* AT 12PM SATURDAY THE STAGE WAS 14.7 FEET (4.5 METERS).
* FLOOD STAGE IS 16.0 FEET (4.9 METERS).
* NO FLOODING IS CURRENTLY FORECAST.
* BANKFULL STAGE IS 9.0 FEET (3.0 METERS).
* FORECAST...THE RIVER ROSE TO 17.7 FEET 5.4 METERS) EARLY THIS MORNING
AND THEN BEGAN TO FALL. THE RIVER AT THIS POINT FELL BELOW THE FLOOD
STAGE LATE THIS MORNING. THE RIVER WILL CONTINUE TO SLOWLY FALL FOR
THE REST OF TODAY AND DROP BELOW THE BANKFULL STAGE BY LATE THIS EVENING.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY
PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN
LIVESTOCK IN THE RIVER CHANNEL. IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
THE FLOOD PLAIN. ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
ARE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST 7AM (FT)
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
EAGLE PASS 9 16 14.7 SAT 12 PM 5.7 3.4 3.3 3.2 3.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST 7AM (M)
LOCATION STG STG STG DAY TIME SUN
EAGLE PASS 3 5 4.5 SAT 12 PM 1.7 1.0 1.0 1.0 1.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 14, 11:38 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 14, 11:38 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1138 PM CDT FRI JUN 14 2013 .UPDATE... EXTENDING FLASH FLOOD WATCH UNTIL 6 AM. && .DISCUSSION... THE UPPER LOW CONTINUES TO MOVE SLOWLY THROUGH WEST TEXAS AND THUNDERSTORMS HAVE DEVELOPED OVER THE SOUTHWESTERN COUNTIES. EVENING SOUNDING FROM DRT SHOWED 2.00 INCHES PW WHICH IS TWO STANDARD DEVIATIONS ABOVE NORMAL. THIS SUGGESTS HEAVY RAIN IS STILL POSSIBLE. NEW MODELS CONTINUE TO SHOW HIGH POPS ALONG THE RIO GRANDE PLAINS. HAVE EXTENDED THE FLASH FLOOD WATCH OVERNIGHT UNTIL 6 AM. EXPECT LOCALLY HEAVY RAIN ACROSS THE WATCH AREA AND WITH PREVIOUS RAINFALL OVER THE LAST 24 TO 36 HOURS THIS WILL QUICKLY BECOME RUNOFF LEADING TO FLASH FLOODING. && .PREV DISCUSSION... /ISSUED 1126 PM CDT FRI JUN 14 2013/ DISCUSSION... SEE AVIATION FOR 06Z TAFS. AVIATION... A LOW PRESSURE SYSTEM NORTHEAST OF THE BIG BEND WILL MOVE SLOWLY NORTHEAST TOWARD NORTH TEXAS AND OKLAHOMA ON SATURDAY MORNING AND TO ARKANSAS AND MISSOURI SATURDAY NIGHT. THIS WILL LEAVE CONTINUED HIGH MOISTURE ACROSS SOUTH CENTRAL TEXAS...WITH MARGINALLY UNSTABLE CONDITIONS CONTINUING. CIGS OF 1 THSD TO 2 THSD FT BKN ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL TEXAS TONIGHT. SCT SHRA AND TSRA ARE POSSIBLE ALONG AND WEST OF A LINE FROM MOUNTAIN HOME TO CATARINA...WHILE ISOLATED TO SCATTERED SHRA ARE EXPECTED EAST OF A MOUNTAIN HOME TO CATARINA LINE. AFTER 15Z SATURDAY...CIGS OF 2 THSD TO 4 THSD BKN ARE EXPECTED WITH ISOLATED SHRA/TSRA BECOMING SCT CLOUDS AT 4 THSD TO 6 THSD FT...WITH SCT TO BKN CLOUDS ABOVE 25 THSD FT AFTER 18Z. ISOLATED AFTERNOON SHRA AND TSRA ARE EXPECTED ON SATURDAY. MVFR CIGS WILL DEVELOP AGAIN SATURDAY NIGHT AFTER 05Z...AROUND 1000 TO 2500 FT BKN. PREV DISCUSSION... /ISSUED 950 PM CDT FRI JUN 14 2013/ UPDATE... TO CANCEL PART OF THE FLASH FLOOD WATCH. DISCUSSION... HEAVIER RAINFALL HAS SHIFTED TO THE WEST AND FLASH FLOODING IS NO LONGER EXPECTED FROM KERR TO FRIO COUNTIES. HAVE LEFT THE REST OF THE WATCH UNTIL MIDNIGHT AS SHOWERS AND THUNDERSTORMS HAVE REDEVELOPED ACROSS UVALDE AND MAVERICK COUNTIES. AFTER SIGNIFICANT RAIN OVER THE LAST 24 HOURS ANY ADDITIONAL PRECIPITATION WILL QUICKLY RUNOFF LEADING TO FLOODING. ANOTHER ONE TO TWO INCHES IS POSSIBLE WITH ISOLATED AMOUNTS UP TO THREE INCHES. PREV DISCUSSION... /ISSUED 813 PM CDT FRI JUN 14 2013/ UPDATE... PRECIP MOVING EAST. DISCUSSION... THE UPPER LOW OVER MEXICO IS STARTING TO MOVE TOWARD THE NORTHEAST AND THIS IS PUSHING THE PRECIP TOWARD THE EAST. EXPECT THIS TREND WILL CONTINUE FOR THE EVENING AND HAVE ADJUSTED POPS TO REFLECT THIS. MOST OF THE CONVECTION SEEMS TO BE ON THE DECREASE WITH STILL AN AREA OF ENHANCED THUNDERSTORMS OVER ATASCOSA COUNTY. HAVE MOVED THE MENTION OF LOCALLY HEAVY RAIN TO THIS AREA AND LEFT MODERATE RAIN ELSEWHERE. WILL LET THE WATCH RUN FOR THE TIME BEING AND RE-EVALUATE DURING THE NEXT COUPLE OF HOURS. PREV DISCUSSION... /ISSUED 624 PM CDT FRI JUN 14 2013/ DISCUSSION... SEE AVIATION FOR 00Z TAFS. AVIATION... A LOW PRESSURE SYSTEM NORTH TO NORTHEAST OF THE BIG BEND EARLY THIS EVENING WILL MOVE SLOWLY NORTH TO NORTHEAST TOWARD NORTH TEXAS AND OKLAHOMA ON SATURDAY MORNING AND TO ARKANSAS AND MISSOURI ON SATURDAY NIGHT. THIS WILL LEAVE CONTINUED HIGH MOISTURE ACROSS SOUTH CENTRAL TEXAS...WITH MARGINALLY UNSTABLE CONDITIONS CONTINUING. THROUGH 05Z SCT CLOUDS AT 2 THSD TO 5 THSD FT WITH CIGS ABOVE 10 THSD FT WILL CONTINUE...ALONG WITH SCT SHRA AND TSRA...BECOMING CIGS NEAR 1 THSD TO 2 THSD FT BKN AROUND AND AFTER 05Z...WITH SCT SHRA AND ISOLATED TSRA. AFTER 15Z SATURDAY...CIGS OF 2 THSD TO 4 THSD BKN ARE EXPECTED WITH ISOLATED SHRA/TSRA BECOMING SCT CLOUDS AT 4 THSD TO 6 THSD FT WITH SCT TO BKN CLOUDS ABOVE 25 THSD FT AFTER 18Z. ISOLATED AFTERNOON SHRA AND TSRA ARE EXPECTED ON SATURDAY. MVFR CIGS WILL DEVELOP AGAIN SATURDAY NIGHT AFTER 05Z...AROUND 1000 TO 2500 FT BKN. PREV DISCUSSION... /ISSUED 343 PM CDT FRI JUN 14 2013/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... THE MAIN CONCERN THROUGH TONIGHT IS THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING ACROSS THE RIO GRANDE PLAINS... EDWARDS PLATEAU AND WESTERN HILL COUNTRY. CURRENTLY...AN UPPER LOW IS IN PLACE ACROSS FAR WEST TX/NORTHERN MEXICO. SMALLER... MID-LEVEL CIRCULATIONS INDUCED BY EARLIER CONVECTION ARE EMBEDDED WITHIN THE UPPER LOW. ONE FEATURE HAS NOW MOVED NORTH INTO NORTHERN VAL VERDE COUNTY... WITH ANOTHER LOCATED WEST OF LAREDO. PLENTY OF MOISTURE REMAINS INTACT WITH PWAT/S AROUND 2" ACROSS THE RIO GRANDE PLAINS... EDWARDS PLATEAU AND WESTERN HILL COUNTRY. CURRENT SATELLITE TRENDS SHOW SOME CLEARING TAKING PLACE ACROSS NORTHERN MEXICO AND THIS COULD LEAD TO ADDITIONAL SHOWERS AND THUNDERSTORMS THIS EVENING. GIVEN RECENT RAINFALL...CURRENT RADAR TRENDS AND ADDITIONAL EXPECTED PRECIPITATION... WE HAVE OPTED TO EXTEND THE FLASH FLOOD WATCH FOR THE RIO GRANDE PLAINS... EDWARDS PLATEAU AND WESTERN HILL COUNTRY UNTIL MIDNIGHT CDT. FARTHER EAST ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS...CAN/T RULE OUT ISOLATED TO SCATTERED CONVECTION THIS EVENING AND OVERNIGHT. ON SATURDAY...A VERY MOIST AIR MASS WILL REMAIN IN PLACE AS THE UPPER LOW CONTINUES TO WEAKEN AND DRIFT NORTH OF THE AREA. CAN/T RULE OUT ADDITIONAL CONVECTION GIVEN GOOD SURFACE HEATING AND WE HAVE ADDED A 20-30% CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE FORECAST. LONG TERM (SUNDAY THROUGH FRIDAY)... THE MID AND UPPER LEVEL SUBTROPICAL RIDGE AXIS GENERALLY REMAINS WEST OF THE REGION INTO EARLY NEXT WEEK. THE MEDIUM RANGE MODELS SUGGEST A WEAK UPPER LEVEL SHORTWAVE TROUGH MAY MOVE INTO SOUTHEAST TEXAS EARLY NEXT WEEK. THIS MAY BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREA...GENERALLY ALONG AND NORTH OF A LLANO TO LA GRANGE LINE. OTHERWISE...THE ABOVE MENTIONED SUBTROPICAL RIDGE WILL GRADUALLY EXPAND EASTWARD THROUGH THE REMAINDER OF THE UPCOMING WORK WEEK...LIKELY RESULTING IN WARM AND DRY CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 96 74 95 74 / 20 20 10 10 - AUSTIN BERGSTROM INTL AIRPORT 74 95 73 95 72 / 20 20 10 10 - NEW BRAUNFELS MUNI AIRPORT 73 93 72 93 71 / 40 20 10 10 - BURNET MUNI AIRPORT 74 92 72 93 73 / 20 30 10 10 - DEL RIO INTL AIRPORT 74 94 76 95 76 / 60 30 10 - - GEORGETOWN MUNI AIRPORT 75 95 73 94 73 / 20 30 10 10 - HONDO MUNI AIRPORT 73 93 73 94 72 / 60 20 10 - - SAN MARCOS MUNI AIRPORT 74 92 72 92 72 / 20 20 10 10 - LA GRANGE - FAYETTE REGIONAL 77 95 76 94 76 / 10 30 10 10 - SAN ANTONIO INTL AIRPORT 75 92 74 92 74 / 60 20 10 - - STINSON MUNI AIRPORT 73 91 73 92 72 / 60 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE... VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...08 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 15, 1:07 AM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 107 AM CDT SAT JUN 15 2013 TXZ171>173-183>194-202>209-217>225-228-151100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 107 AM CDT SAT JUN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE WESTERN PORTIONS OF SOUTH CENTRAL TEXAS TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 AM CDT SATURDAY MORNING FOR AREAS GENERALLY ALONG AND WEST OF A LINE FROM LEAKEY TO CATARINA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES OF RAIN IS EXPECTED...WITH ISOLATED AMOUNTS NEAR 4 INCHES POSSIBLE. THIS FLOODING WILL IMPACT STREAMS...ARROYOS AND ROADS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED SHOWERS OR THUNDERSTORMS ARE POSSIBLE ON SATURDAY... OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 15, 1:04 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 AM CDT SAT JUN 15 2013
TXZ217-150700-
MAVERICK-
104 AM CDT SAT JUN 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK COUNTY UNTIL 200 AM
CDT...
AT 1259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR EAGLE PASS...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE WINDS WILL SPREAD
EAST IN THE AREAS ALONG AND BETWEEN HIGHWAYS 57 AND 277 EAST OF
EAGLE PASS.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PALOMA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2854 10042 2858 10041 2867 10052 2874 10052
2877 10055 2881 10055 2882 10058 2887 10059
2902 10024 2850 10018
TIME...MOT...LOC 0603Z 258DEG 12KT 2872 10043Local storm report, Jun 15, 1:49 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 AM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM FLASH FLOOD EAGLE PASS 28.71N 100.49W
06/15/2013 MAVERICK TX AMATEUR RADIO
6 INCHES OF RAIN FELL SINCE 6 PM WITH FLOODING
OCCURRING. MULTIPLE RESCUES TAKING PLACE.
&&
EVENT NUMBER EWX1300527
CVPLocal storm report, Jun 15, 2:38 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
238 AM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 AM HEAVY RAIN EAGLE PASS 28.71N 100.49W
06/15/2013 M7.53 INCH MAVERICK TX MESONET
7.53 INCHES OF RAIN IN 4 HOURS
&&
EVENT NUMBER EWX1300528
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:18 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 4 hr |
| Jun 15, 12:53 AM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Jun 15, 1:04 AM CDT | Special Weather Statement | EWX | Maverick | 56 min |
| Jun 15, 1:47 AM CDT | Areal Flood Advisory | EWX | Edwards, Real, Uvalde | 3 hr |
| Jun 15, 3:06 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| Jun 15, 3:40 AM CDT | Areal Flood Advisory | EWX | Real | 110 min |
| Jun 15, 3:56 AM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Jun 15, 7:01 AM CDT | Areal Flood Advisory | EWX | Maverick | 5 hr |
| Jun 15, 8:56 AM CDT | Flash Flood Warning | EWX | Kinney | 3 hr |
| Jun 15, 9:10 AM CDT | River Flood Warning | EWX | Dimmit | 7 days |
| Jun 15, 10:01 AM CDT | Areal Flood Advisory | EWX | Edwards | 119 min |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.